# SDR DALA2025081506105

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,979 hours, 43,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 2R DOOR WILL NOT DISARM PROPERLY. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER STICKING ON DOOR COVER. CLEANED AREA AROUND KNUCKLE KNOCKER NOW CKS GOOD. (7107059)
